# SDR GTIA2021120236159

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,065 hours, 19,812 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR SMELLED DURING APPROACH AND LANDING -PREFORMED TSM 05-50-00-810-831-A FOUND SOURCE OF SMELL TO BE PACK ONE. FOUND HYD PUMP ON #1 ENG LOOSE RESECURED HYD PUMP IAW AMM 29-00-00. LEAK CHECK GOOD
